# SDR SWAA2021051236483

- Difficulty date: December 14, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 74,282 hours, 43,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Bs 1028
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT SKATE ANGLE CHAFFED BS 1028; LBL 12; WL 308 / REMOVED & REPLACED L/H AFT SKATE ANGLE BS1028 LBL12 WL308 IAW SRM'S 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; DWG 148A8300 SHT 1 REV C & AMM 51-21-99 56304U 22DEC20
